Alert archive / Pennsylvania / Areal Flood Warnings in 2014
Areal Flood Warning 30, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at May 16, 2014, 3:58 PM EDT for 8 counties in Pennsylvania. It was in force for 8 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 16, 2014, 3:58 PM EDT (19:58 UTC)
- Expired
- May 17, 2014, 12:15 AM EDT
- In force
- 8 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Berks County, PA, Bucks County, PA, Carbon County, PA, Chester County, PA, Lehigh County, PA, Monroe County, PA, Montgomery County, PA, Northampton County, PA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 16, 4:01 PM EDT | FLOOD | Eagleville, PA | FLOODING ON WATER STREET RD AND MILL RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.0 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 490 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 230 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
995
WGUS41 KPHI 161958
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
358 PM EDT FRI MAY 16 2014
PAC011-017-025-029-077-089-091-095-170200-
/O.NEW.KPHI.FA.W.0030.140516T1958Z-140517T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERKS PA-BUCKS PA-LEHIGH PA-MONROE PA-MONTGOMERY PA-CARBON PA-
NORTHAMPTON PA-CHESTER PA-
358 PM EDT FRI MAY 16 2014
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
EASTERN BERKS COUNTY IN EASTERN PENNSYLVANIA...
WEST CENTRAL BUCKS COUNTY IN SOUTHEAST PENNSYLVANIA...
LEHIGH COUNTY IN EASTERN PENNSYLVANIA...
WESTERN MONROE COUNTY IN NORTHEAST PENNSYLVANIA...
WESTERN MONTGOMERY COUNTY IN SOUTHEAST PENNSYLVANIA...
CARBON COUNTY IN NORTHEAST PENNSYLVANIA...
SOUTHWESTERN NORTHAMPTON COUNTY IN EASTERN PENNSYLVANIA...
NORTHEASTERN CHESTER COUNTY IN SOUTHEAST PENNSYLVANIA...
* UNTIL 1000 PM EDT
* AT 357 PM EDT...RAINFALL REPORTS BETWEEN ONE AND A HALF AND TWO
AND A HALF INCHES HAVE BEEN REPORTED ACROSS PORTIONS OF THE WARNED
AREA.
EXCESSIVE RUNOFF FROM THIS RAINFALL WILL CAUSE SMALL CREEKS AND
STREAMS TO RISE AND LEAVE THEIR BANKS. MINOR FLOODING OF HIGHWAYS,
AND OTHER POOR DRAINAGE AREAS AND LOW LYING SPOTS, INCLUDING
UNDERPASSES, IS LIKELY.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4032 7534 4007 7544 3991 7582 4066 7595
4074 7577 4092 7600 4100 7575 4110 7576
4114 7569 4113 7564 4123 7554 4124 7547
$$
KRUZDLO3 follow-up statements
885
WGUS81 KPHI 170037
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
837 PM EDT FRI MAY 16 2014
PAC011-017-025-029-077-089-095-170036-
/O.CAN.KPHI.FA.W.0030.000000T0000Z-140517T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERKS PA-BUCKS PA-LEHIGH PA-MONROE PA-CARBON PA-NORTHAMPTON PA-
CHESTER PA-
837 PM EDT FRI MAY 16 2014
...THE FLOOD WARNING HAS BEEN CANCELLED FOR URBAN AREAS AND SMALL
STREAMS IN NORTHEASTERN CHESTER...SOUTHWESTERN NORTHAMPTON...
CARBON...WESTERN MONROE...LEHIGH...WEST CENTRAL BUCKS AND EASTERN
BERKS COUNTIES...
WHILE STREAMS CONTINUE TO RUN HIGH FROM HEAVY RAIN EARLIER
TODAY...NO ADDITIONAL FLOODING IS EXPECTED AT THIS TIME. A
SIGNIFICANT RISE MOVING DOWN THE NESHAMINY CREEK IS NOW REACHING THE
LANGHORNE AREA...BUT THE STREAM IN THAT LOCATION IS EXPECTED TO
CREST JUST UNDER FLOOD STAGE LATE THIS EVENING.
LAT...LON 4042 7553 4032 7535 4009 7545 4011 7547
4012 7546 4014 7551 4016 7550 4015 7553
4020 7555 4019 7557 4024 7560 4022 7561
4025 7566
$$
PAC091-170200-
/O.CON.KPHI.FA.W.0030.000000T0000Z-140517T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY PA-
837 PM EDT FRI MAY 16 2014
...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT FOR URBAN
AREAS AND SMALL STREAMS IN WESTERN MONTGOMERY COUNTY...
AT 826 PM EDT...SEVERAL SMALL STREAMS IN WESTERN MONTGOMERY COUNTY
REMAINED ABOVE FLOOD STAGE...INCLUDING THE EAST BRANCH PERKIOMEN
CREEK AT SCHWENKSVILLE. THE FLOOD WARNING THEREFORE REMAINS IN
EFFECT FOR THIS AREA.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4042 7553 4032 7535 4009 7545 4011 7547
4012 7546 4014 7551 4016 7550 4015 7553
4020 7555 4019 7557 4024 7560 4022 7561
4025 7566
$$
JJM008
WGUS41 KPHI 170123
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
923 PM EDT FRI MAY 16 2014
PAC091-170800-
/O.EXT.KPHI.FA.W.0030.000000T0000Z-140517T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY PA-
923 PM EDT FRI MAY 16 2014
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
WESTERN MONTGOMERY COUNTY IN SOUTHEAST PENNSYLVANIA...
* UNTIL 400 AM EDT SATURDAY
* AT 919 PM EDT...THE EAST BRANCH OF THE PERKIOMEN CREEK AT
SCHWENKSVILLE WAS 8.7 FEET AND RISING SLOWLY. FLOOD STAGE AT
SCHWENKSVILLE IS 8.0 FEET. MINOR FLOODING IS EXPECTED TO CONTINUE
ALONG THE EAST BRANCH OF THE PERKIOMEN CREEK AT AND DOWNSTREAM
FROM SCHWENKSVILLE INTO THE OVERNIGHT HOURS.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4042 7553 4032 7535 4009 7545 4011 7547
4012 7546 4014 7551 4016 7550 4015 7553
4020 7555 4019 7557 4024 7560 4022 7561
4025 7566
$$
JJM313
WGUS81 KPHI 170415
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1215 AM EDT SAT MAY 17 2014
PAC091-170421-
/O.CAN.KPHI.FA.W.0030.000000T0000Z-140517T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY PA-
1215 AM EDT SAT MAY 17 2014
...THE FLOOD WARNING HAS BEEN CANCELLED FOR URBAN AREAS AND SMALL
STREAMS IN WESTERN MONTGOMERY COUNTY...
THE EAST BRANCH OF THE PERKIOMEN CREEK AT SCHWENKSVILLE HAS FALLEN
BELOW THE FLOOD STAGE OF 8.0 FEET. NO ADDITIONAL FLOODING IS
EXPECTED.
LAT...LON 4042 7553 4032 7535 4009 7545 4011 7547
4012 7546 4014 7551 4016 7550 4015 7553
4020 7555 4019 7557 4024 7560 4022 7561
4025 7566
$$
AMCWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at May 16, 3:38 PM EDT, 20 minutes earlier.
Area forecast discussion, May 16, 3:38 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
338 PM EDT FRI MAY 16 2014
.SYNOPSIS...
A SLOW MOVING COLD FRONT WILL CROSS OUR REGION TONIGHT AND
CONTINUE TO MOVE SLOWLY EASTWARD AWAY FROM OUR AREA THROUGH THE
WEEKEND. WEAK HIGH PRESSURE WILL BUILD INTO OUR REGION FROM THE
WEST OVER THE WEEKEND AND INTO EARLY NEXT WEEK, FOLLOWED BY A WARM
FRONT APPROACHING OUR AREA FROM THE SOUTHWEST AROUND WEDNESDAY.
LOW PRESSURE ALONG THE WARM FRONT WILL SLOWLY MOVE THROUGH OUR
REGION LATE NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
WE DID NOT SEE ANY GLARING INITIALIZATION ERRORS OFF THE 12Z
SOUNDINGS FOR THE U.S. MODELS WITH A SLIGHT NOD TO THE GFS AS BEING
CLOSER. MHX SOUNDING DID NOT AFFECT THE INITIALIZATION.
THE HEAVY RAIN IS DONE OVER THE SOUTHWESTERN THIRD OF OUR CWA AND WE
HAVE USED A RAP/HRRR BLEND TO TRY TO TIME THE BACK END OF THE
HEAVIER RAIN FOR THIS EVENING IN THE REST OF OUR CWA. NO THUNDER HAS
OCCURRED NORTH OF LOWER DELMARVA TODAY, SO VERY LITTLE MENTION WAS
KEPT FOR TONIGHT. THERE IS STILL A NEGATIVE TILT SHORT WAVE THAT HAS
TO COME THROUGH AND THEIR TENDENCY IS TO REGENERATE SOME PCPN.
ALBEIT, EVEN IF ITS LIGHTER, WHILE THE FORECAST ENDING IS FASTER, WE
TOOK THE CONSERVATIVE ROUTE TOWARD THE BACK EDGE OF THE HRRR. THIS
MODEL NORMALLY IS 1-2HRS TOO SLOW WITH PCPN PROGRESSION.
TEMPERATURES ARE A LITTLE NOISY AS THEY DROP POST COLD FRONTAL
BEFORE SETTLING FOR A WHILE AFTER THE RAIN ENDS. WE EXPECT THIS TO
DAMPEN AS THE NIGHT PROGRESSES AND CAA OCCURS. THE GRADIENT IS NOT
FANTASTICALLY ROBUST, BUT APPEARS ENOUGH FOR US NOT TO INCLUDE
PATCHY FOG IN THE GRIDS. MIN TEMPS ARE A STAT GUIDANCE BLEND.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
WE STILL HAVE CYCLONIC FLOW ALOFT WITH A SERIES OF SHORT WAVES
PREDICTED TO MOVE THROUGH ON SATURDAY. THE CONVECTIVE TEMP IS ALSO
EXPECTED TO BE REACHED IN MOST OF OUR CWA, SO SOME SELF DESTRUCT
SUNSHINE, ESPECIALLY NW HALF OF OUR CWA. THE MODELS FALL JUST SHORT
OF BRINGING MEASURABLE PCPN BACK INTO OUR CWA WHICH WILL HAVE TO BE
WATCHED. FOR NOW WE DID ADD SOME SPRINKLES TO THE POCONOS. ITS NOT
OFTEN IN SPRING WITH SUNSHINE ONE FINDS STAT GUIDANCE THAT MAY BE TOO
WARM. I MAY BE MUMBLING ABOUT THIS TOMORROW, BUT WE DID SIDE WITH
THE COOLER NAM MOS GUIDANCE FOR MAX TEMPS BASED ON A CONSENSUS 925MB
FORECAST THAT IS COOLER THAN THE OP GFS AND ALSO APPEARS TO HAVE
AFFECTED ITS MOS.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
RATHER BLOCKY UPPER AIR PATTERN THROUGH THE LONG TERM PERIOD, BUT
DETAILS CERTAINLY DO CHANGE. EAST COAST TROUGH AT BEGINNING OF
THIS TIME PERIOD MIGRATES EASTWARD AND BECOMES PART OF BLOCK WITH
LOW PRESSURE NEAR THE CANADIAN MARITIMES TOWARD THE END OF THIS TIME
PERIOD. SENSIBLE WEATHER IMPACTS ARE TEMPERATURES CLOSE TO OR
SLIGHTLY BELOW SEASONAL NORMS WITH MAIN CHANCES FOR PRECIPITATION
LATER IN THE PERIOD AS SHORTWAVE TROUGH ROTATES THROUGH IN
RESPONSE TO DEVELOPING CANADIAN MARITIME LOW.
EXPECT QUITE A BIT OF DIURNAL VARIATION IN CLOUDINESS AS COLDER
AIR ALOFT COMBINED WITH DAYTIME HEATING SHOULD POP AFTERNOON
CLOUDS.
LEANED HEAVILY ON WPC GUIDANCE FOR DAYS 3-7 AND USED A MET/MAV
BLEND FOR SATURDAY NIGHT INTO SUNDAY NIGHT.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
THE TAFS ARE MVFR TO IFR WITH SLOW IMPROVEMENT TO VFR THIS EVENING.
MUCH UNCERTAINTY ABOUT THE WIND DIRECTION.
WINDS: FRONTAL BOUNDARY FROM THE LEHIGH VALLEY INTO THE PHILLY METRO
AIRPORTS. WAVES OF LOW PRESSURE ARE GOING TO TRY TO STALL THIS
BOUNDARY THIS AFTERNOON. THIS WILL MAKE FOR HIGH UNCERTAINTY ABOUT
WIND DIRECTIONS AT THE LOCAL KPHL AIRPORTS. KRDG AND KABE WILL
REMAIN WEST. KMIV AND KACY SHOULD REMAIN SOUTH FOR MOST OF THE
AFTERNOON WITH SOME STRONG GUSTS TO AROUND 30 KTS. LLWS AT
AIRPORTS EAST OF KPHL WILL BE ENDING AS AFTERNOON PROGRESSES.
CIGS AND VSBYS FOR AFTERNOON WILL BE MAINLY IFR EASTERN AIRPORTS AND
TERMINALS AND MVFR WESTERN AIRPORTS AND TERMINALS. KPHL LOCAL
AIRPORTS PREVAILING MVFR WITH SOME IFR.
DURING THIS EVENING CONDITIONS WILL IMPROVE TO VFR CIG WITH RAIN
ENDING AND A GENERAL WEST WIND AT AROUND 10 KTS. LATEST IMPROVEMENT
AT KACY AND KMIV AND OTHER EASTERN AIRPORTS.
OVERNIGHT VFR CONDITIONS AS WE LOSE THE VFR CIG. AT MORE RURAL
AIRPORTS SOME MVFR CONDITIONS DUE TO FOG FCST. CONFIDENCE MODERATE.
ON SATURDAY VFR CONDITIONS FORECAST. WEST WINDS SHOULD AVERAGE
AROUND 10 KNOTS. IF A CUMULUS VFR CIG DOES FORM, MOST LIKELY
AIRPORTS ARE KABE AND KRDG.
OUTLOOK...
SUNDAY THROUGH WEDNESDAY...MAINLY VFR CONDITIONS ARE EXPECTED.
SOME CUMULUS WILL LIKELY DEVELOP EACH AFTERNOON WITH BASES AROUND
5,000FT.
&&
.MARINE...
THE SMALL CRAFT ADVISORY FOR THE UPPER DELAWARE BAY WILL BE
CANCELLED AS WINDS HAVE SHIFTED AND DROPPED BELOW CRITERIA. WE
WILL LEAVE THE SMALL CRAFT ADVISORY GOING FOR THE LOWER DELAWARE
BAY (MAINLY FOR ACROSS THE MOUTH) AS SWELLS ARE STILL FORECAST TO
INCREASE INTO THIS EVENING. THE SMALL CRAFT ADVISORY CONTINUES FOR
THE OCEAN. THERE COULD BE AN HOUR OR SO OF GALE FORCE WIND GUSTS
OFF THE NORTHERN NEW JERSEY COAST LATE THIS AFTERNOON OR EARLY
THIS EVENING AS THE TIGHTEST GRADIENT MOVES NORTH. THIS HAS
OCCURRED IN DELAWARE BAY. OVERALL GUIDANCE SWELLS ARE FORECAST TO
BE SLIGHTLY LESS. AT THIS POINT WHILE SEAS MAY REMAIN UP ON THE
OCEAN INTO SMALL CRAFT ADVISORY CRITERIA FOR MOST OF SATURDAY, BUT
NO NEED FOR AN EXTENSION APPEARS NEEDED AT THIS TIME.
OUTLOOK...
SATURDAY NIGHT THROUGH WEDNESDAY...SUB-ADVISORY CONDITIONS ARE
EXPECTED.
&&
.HYDROLOGY...
THE FLASH FLOOD WATCH WILL BE MAINTAINED FOR MOST OF THE ORIGINAL
AREA. WE SHAVED A FEW COUNTIES OFF THE WESTERN EDGE WHERE WE DO NOT
ANTICIPATE ISSUING ANY ADDITIONAL HYDROLOGICAL PRODUCTS AND WARNINGS
ARE ALREADY IN EFFECT. SOME BANDS OF HEAVY RAIN ARE STILL MOVING THE
REST OF THE WATCH AREA AND WE ARE MONITORING CREEKS AND RIVERS FOR
POSSIBLE WARNINGS WHERE HEAVIER RAIN HAS JUST ABOUT ENDED. WHILE
SOME AMOUNTS HAVE REACHED THREE INCHES IN THE WATCH AREA, SO FAR IT
HAS NOT BEEN A WIDESPREAD ALL ENCOMPASSING AMOUNT.
&&
.TIDES/COASTAL FLOODING...
THE SOUTHEAST WIND WILL CONTINUE TO WEAKEN AND SHIFT TO THE WEST AND
NORTHWEST ON DELAWARE BAY AND ON OUR OCEANFRONT FROM ATLANTIC CITY
SOUTHWARD DURING THE BALANCE OF THE AFTERNOON AND EARLY EVENING
HOURS. AS A RESULT, WE ARE NOT ANTICIPATING ANY TIDAL FLOODING IN
THOSE AREAS WITH THE LOSS OF THE SOUTHEASTERLY SURFACE FLOW.
THE SOUTHEAST WIND IS EXPECTED TO PERSIST INTO THE EVENING ALONG THE
NEW JERSEY COAST NORTH OF ATLANTIC CITY. WATER LEVELS WILL REMAIN
ELEVATED. HOWEVER, THEY SHOULD REMAIN BELOW THE ADVISORY CRITERIA
EVEN AS HIGH TIDE OCCURS AROUND 930 PM TO 1000 PM ON THE OCEANFRONT.
WE HAVE DROPPED THE COASTAL FLOOD ADVISORY FROM NEW CASTLE COUNTY IN
DELAWARE AND FROM SALEM COUNTY IN NEW JERSEY WITH THE NEW FORECAST
PACKAGE. WE WILL LET THE ADVISORY RUN ITS COURSE FROM THE COMMODORE
BARRY BRIDGE UPSTREAM TO PHILADELPHIA AND BURLINGTON COUNTY. IT WILL
EXPIRE AT 600 PM. WE CONTINUE TO ANTICIPATE SOME MINOR TIDAL
FLOODING THERE DUE TO THE RESIDUAL EFFECTS OF THE SOUTHEAST FLOW AND
THE RUNOFF FROM THE RAIN. IT LOOKS AS THOUGH DEPARTURES WILL DROP
ENOUGH TO PRECLUDE ANY ADDITIONAL TIDAL FLOODING DURING THE
OVERNIGHT HIGH TIDE.
ALSO, THE SHIFT FROM A SOUTHERLY WIND TO A WESTERLY WIND SHOULD KEEP
ANY ADDITIONAL TIDAL FLOODING FROM OCCURRING ALONG THE UPPER EASTERN
SHORE OF CHESAPEAKE BAY.
&&
.RIP CURRENTS...
TODAY MARKS THE FIRST DAY OF OUR RIP CURRENT SEASON. A STRONG SCA
ALREADY UP AND INCREASING SELY FLOW AHEAD OF AN APPROACHING CDFNT
TONIGHT COUPLED WITH THE FULL MOON FROM THIS PAST WEDNESDAY WILL
MAKE FOR AN INCREASED RIP CURRENT RISK. DEPENDING ON THE STRENGTH OF
THE WIND, WE ARE CLEARLY IN MODERATE, BUT IT WILL BE A LOUSY DAY TO
BE IN THE WATER ANYWAY.
&&
.EQUIPMENT...
THE KDIX RADAR REMAINS OUT OF SERVICE UNTIL FURTHER NOTICE. REPAIR
EFFORTS CONTINUE TODAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...COASTAL FLOOD ADVISORY UNTIL 6 PM EDT THIS EVENING FOR PAZ070-
071.
FLASH FLOOD WATCH UNTIL 2 AM EDT SATURDAY FOR PAZ054-055-061-
062-070-071-103>106.
NJ...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NJZ001-007>010-012-
013-015.
COASTAL FLOOD ADVISORY UNTIL 6 PM EDT THIS EVENING FOR
NJZ017>019.
FLASH FLOOD WATCH UNTIL 2 AM EDT SATURDAY FOR NJZ016>019.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT SATURDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY UNTIL 2 AM EDT SATURDAY FOR ANZ431.
&&
SYNOPSIS...SZATKOWSKI
NEAR TERM...GIGI
SHORT TERM...GIGI
LONG TERM...SZATKOWSKI
AVIATION...GIGI/SZATKOWSKI
MARINE...GIGI/SZATKOWSKI
HYDROLOGY...GIGI
TIDES/COASTAL FLOODING...IOVINO
RIP CURRENTS...GIGI
EQUIPMENT...GIGIHazardous weather outlook, May 16, 3:51 PM EDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 351 PM EDT FRI MAY 16 2014 NJZ001-007>010-012-013-015-172000- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- MERCER- 351 PM EDT FRI MAY 16 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND NORTHWEST NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-NJZ014-020>027-PAZ060-101-102-172000- KENT-INLAND SUSSEX-DELAWARE BEACHES-EASTERN MONMOUTH-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-BERKS- WESTERN CHESTER-EASTERN CHESTER- 351 PM EDT FRI MAY 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. CREEKS ANS STREAMS WILL BE RUNNING HIGH DUE TO OUR RECENT RAINFALL. REMEMBER NOT TO DRIVE INTO WATER FLOWING ACROSS ROADWAYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ054-055-061-062-103>106-172000- CARBON-MONROE-LEHIGH-NORTHAMPTON-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 351 PM EDT FRI MAY 16 2014 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-012-015-019-020-172000- NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 351 PM EDT FRI MAY 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE AND NORTHEAST MARYLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. CREEKS ANS STREAMS WILL BE RUNNING HIGH DUE TO OUR RECENT RAINFALL. REMEMBER NOT TO DRIVE INTO WATER FLOWING ACROSS ROADWAYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ017>019-PAZ070-071-172000- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA- 351 PM EDT FRI MAY 16 2014 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ016-172000- SALEM- 351 PM EDT FRI MAY 16 2014 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-172000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 351 PM EDT FRI MAY 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SZATKOWSKI
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 8:03 AM EDT | Coastal Flood Advisory | PHI | Delaware, Philadelphia | 10 hr |
| May 16, 9:56 AM EDT | Areal Flood Advisory | PHI | Berks, Bucks, Carbon, Chester, Delaware, Lehigh and 4 more | 7 hr |
| May 16, 12:47 PM EDT | Areal Flood Warning | PHI | Chester, Delaware | 6 hr |
| May 16, 2:51 PM EDT | Areal Flood Warning | PHI | Bucks, Monroe, Northampton | 6 hr |
| May 16, 3:12 PM EDT | River Flood Warning | PHI | Chester | 4 hr |
| May 16, 3:18 PM EDT | River Flood Warning | PHI | Delaware | 2 hr |
| May 16, 3:23 PM EDT | Areal Flood Warning | PHI | Bucks, Montgomery, Philadelphia | 11 hr |
Nearby
Areal Flood Warnings in Pennsylvania, 2014Every areal flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.